# SDR FDEA201405010902

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C20104000
- Part serial: 017
- Condition: Inoperative
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING FIRST OFFICER`S BRAKE PEDAL WENT TO FLOOR.  NO BRAKE ON RT SIDE.  CAPTAIN`S BRAKES WORKED OKAY ON BOTH PEDALS.  BRAKE ANTI-SKID SWITCH WAS QUICKLY MOVED FROM NORMAL ON TO ALTN ON AFTER FIRST OFFICER SAID HE HAD NO BRAKES ON RT PEDAL.  ALL HYD NORMAL SUSPECT ANTI-SKID FAILURE SIGNAL ON RT MAIN.  TROUBLE SHOT IAW TSM 32-42-00 PERFORMED BITE ON BSCU. FOUND FAULT CODE 022 RT MASTER VLV 90GG.  REPLACED RT MASTER VLV IAW MM 32-42-19, OPERATIONS CHECKED GOOD.  PERFORMED LOW PRESS HYD RESERVOIR 4300 INSPECTION CHECK IAW MM 32-43-11-06 PISTON END IS BETWEEN RED & GREEN BAND.
